Some weaker forms of continuous functions in topological spaces

Main Article Content

S. S. Benchalli
Prakash G Patil
Pushpa M. Nalwad

Abstract

In this paper, the study of \(g\omega\alpha\)-closed sets in topological spaces is continued, which are used to define and study some new spaces. Using \(g\omega\alpha\)-closed sets and \(g\omega\alpha\)-open sets, \(g\omega\alpha\)-continuous and \(g\omega \alpha^{*}\)-continuous functions are introduced and studied. It is found that these two classes of functions are weaker forms of continuous functions.

Article Details

How to Cite
Benchalli, S. S. ., Patil, P. G. ., & Nalwad, P. M. . (2022). Some weaker forms of continuous functions in topological spaces. Journal of Advanced Studies in Topology, 7(2), 101–109. Retrieved from http://m-sciences.com/index.php/jast/article/view/202
Section
Research Articles